Extreme points and rotundity in Musielak-Orlicz-Bochner function spaces endowed with Orlicz norm. (English) Zbl 1209.46008

Summary: Criteria for extreme points and rotundity of Musielak-Orlicz-Bochner function spaces equipped with the Orlicz norm are given. Although criteria for extreme points of Musielak-Orlicz function spaces equipped with the Orlicz norm have been known, we can easily deduce them from our main results.


46B20 Geometry and structure of normed linear spaces
46E40 Spaces of vector- and operator-valued functions
Full Text: DOI EuDML


[1] M. A. Smith, “A curious generalization of local uniform rotundity,” Commentationes Mathematicae Universitatis Carolinae, vol. 25, no. 4, pp. 659-665, 1984. · Zbl 0578.46017
[2] W. B. Moors and J. R. Giles, “Generic continuity of minimal set-valued mappings,” Australian Mathematical Society A, vol. 63, no. 2, pp. 238-262, 1997. · Zbl 0912.46017 · doi:10.1017/S1446788700000677
[3] Z. Jimin, S. Lihuan, and C. Yun’an, “The HR-point of the Musielak-Orlicz function space equipped with Orlicz norm,” Thai Journal of Mathematics, vol. 4, no. 1, pp. 209-222, 2006. · Zbl 1155.46302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.